# SDR WX0500018

- Difficulty date: February 8, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED EMERGENCY FLOOR LIGHTS INOPERATIVE FROM SEAT ROW 10 TO 19.  RIBBON WIRE BROKEN IN SEAT TRACK AT ROW 11.  MAINTENANCE REPLACED LEAD WIRE ASSEMBLY AND INSTALLED FLEXIBLE LAMP.  SYSTEM OPERATIONALLY CHECKED GOOD IAW 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
